ru en

Publications

2. Sergei O. Ivanov, Roman Mikhailov, A higher limit approach to homology theories, Journal of Pure and Applied Algebra, 219 (2015), 1915-­1939 ; preprint (2013).
3. Alexander Fedotov, Fedor Sandomirskiy, An exact renormalization formula for the Maryland model, Communications in Mathematical Physics, 334:2 (2015), 1083-1099; preprint (2013).
4. Sergey Tikhomirov, An example of a vector field with the oriented shadowing property, Journal of Dynamics and Control Systems, 21:4 (2015), 643­-654; preprint (2014).
6. Alexander Ivanov, Sergei O. Ivanov, Yury Volkov, Guodong Zhouc, BV structure on Hochschild cohomology of the group ring of quaternion group of order eight in characteristic two, Journal of Algebra, 435 (2015), 174-203.
7. Yurii Belov, Complementability of exponential systems, Comptes Rendus Mathematique, 353:3 (2015), 215-218; preprint (2014).
8. Baranov A.D., Carmona J.J., Fedorovskiy K.Yu., Density of certain polynomial modules, Journal of Approximation Theory, 206 (2016), 1-16.
9. Kislyakov S.V. , Maksimov D.V. , Stolyarov D.M., Differential expressions with mixed homogeneity and spaces of smooth functions they generate in arbitrary dimension, Journal of Functional Analysis, 269:10 (2015), 3220­­-3263.; preprint (2012).
10. Peter Zograf, Enumeration of Grothendieck’s Dessins and KP Hierarchy, International Mathematics Research Notices, 2015:24 (2015), 13533-13544; preprint (2013).
11. Bessonov R.V., Fredholmness and compactness of truncated Toeplitz and Hankel operators, Integral Equations Operator Theory, 82:4 (2015), 451-467; preprint (2014).
12. Bakharev F.L., Nazarov S.A., Gaps in the spectrum of a waveguide composed of domains with different limiting dimensions, Siberian Mathematical Journal, 56:4 (2015), 575-­592.
13. Roman Mikhailov, Kent Orr, Group localization and two problems of Levine, Mathematische Zeitschrift, 280 (2015), 355-366; preprint (2013).
14. Sergei O. Ivanov, Roman Mikhailov, Higher limits, homology theories and fr­codes, to appear in IMS Lecture Note Series; preprint (2015).
15. Sergey Tikhomirov, Holder Shadowing on Finite Intervals, Ergodic Theory and Dynamical Systems, 35:6 (2015), 2000­-2016; preprint (2011).
16. Evgeny Abakumov, Anton Baranov, Yurii Belov, Localization of zeros for Cauchy transforms, International Mathematics Research Notices, 15 (2015), 6699-6733; preprint (2013).
17. Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Monotonic rearrangement of functions with small mean oscillation, Studia Mathematica, 231:3 (2015), 257-268; preprint (2015).
19. Alexander Logunov, Eugenia Malinnikova, On ratios of harmonic functions, Advances in Mathematics, 274 (2015), 241-262; preprint (2014).
21. Anton Baranov, Dmitry V. Yakubovich, One-dimensional perturbations of unbounded selfadjoint operators with empty spectrum, Journal of Mathematical Analysis and Applications, 424:2 (2015), 1404-1424; preprint (2013).
22. Aurelien Djament, , Wilberd van der Kallen, Roman Mikhailov, Antoine Touze, Polynomial functors and homotopy theory, Progress in Mathematics, Vol. 311.
23. Anton Baranov, Andre Dumont, Andreas Hartmann, Karim Kellay, Sampling, interpolation and Riesz bases in small Fock spaces, Journal de Mathematiques Pures et Appliquees, 103:6 (2015), 1358-1389; preprint (2014).
24. Sergey Tikhomirov, Shadowing in linear skew products, Записки научных семинаров ПОМИ, 472 (2015), 261-273 ; preprint (2014).
25. Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Sharp estimates of integral functionals on classes of functions with small mean oscillation, Comptes Rendus Mathematique, 353:12 (2015), 1081-1085; preprint (2014).
26. Bakharev F.L., Matveenko S.G., Nazarov S.A., Spectra of three-dimensional cruciform and lattice quantum waveguides, Doklady Mathematics, 92:1 (2015), 514­-518.
27. Anton Baranov, Yurii Belov, Alexander Borichev, Spectral synthesis in de Branges spaces, Geometric and Functional Analysis, 25:2 (2015), 417-452; preprint (2013).
28. Alexandru Aleman, Anton Baranov, Yurii Belov, Subspaces of $C^\infty$ invariant under the differentiation, Journal of Functional Analysis, 268:2 (2015), 2421-2439; preprint (2013).
29. Andrei Alpeev, The entropy of Gibbs measures on sofic groups, Записки научных семинаров ПОМИ, 436 (2015), 34-48.
30. Alexey Ananyevskiy, The special linear version of the projective bundle theorem, Compositio Mathematica, 151:3 (2015), 461-501 ; preprint (2012).
31. Maryam Mirzakhani, Peter Zograf, Towards large genus asymptotics of intersection numbers on moduli spaces of algebraic curves, Geometric and Functional Analysis, 25:4 (2015), 1258-1289; preprint (2011).
32. Yurii Belov, Uniqueness of Gabor series, Applied and Computational Harmonic Analysis, 39 (2015), 545–551. ; preprint (2014).
34. Peter Zograf, Maxim Kazarian, Virasoro constraints and topological recursion for Grothendieck’s dessin counting, Letters in Mathematical Physics, 105:8 (2015), 1057-­1084; preprint (2014).
35. Alexander A. Logunov, Leonid Slavin, Dmitriy M. Stolyarov, Vasily Vasyunin, Pavel B. Zatitskiy, Weak integral conditions for BMO, Proceedings of the AMS, 143 (2015), 2913-2926; preprint (2013).
36. Meshkova Yu.M., Suslina T.A., Homogenization of solutions of initial boundary value problems for parabolic systems, Functional Analysis and Its Applications, 49:1 (2015), 72-76. Translated from Meshkova Yu.M., Suslina T.A., Usrednenie reshenij nachal'no-kraevyh zadach dlja parabolicheskih sistem, Funktsional’nyi Analiz i Ego Prilozheniya, 49:1 (2015), 88-93.
37. Anastasia Stavrova, Automorphisms of multiloop Lie algebras, in: International Workshop on Lie Theory and Its Applications in Physics, Springer Proceedings in Mathematics and Statistics (2015), 531-538.
38. Galashin P., Zolotov V.O., Extensions of isometric embeddings of Pseudo-Euclidean metric polyhedra, Electronic Research Announcements in Mathematical Sciences 23, 1-7; preprint (2015).